Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Itchiness in arm. Taking Ginko tablets. What is going on?

The last 2 days I have been taking gingko tablets in the morning (10am) to help with my studying. Now lately around midnight iv been getting itchy on my left arm near elbow last night and now its real itchy where 2 bumps have come up and now its gone away. Iv never had this before and the only thing different is the tablets and coffee from uni.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi,gingko biloba is herbal medicine used for memory improvement, dementia, Alzheimers disease.. There are many side effects. Common are stomach upsets,headache, nausea, vomiting,diarrhea.etc. Skin rash can occur, so you stop it for few days. Take antihistaminics to relieve itch. After few days start again, and if itch recurs, then stop it permenantly. ...ok
Answered: Fri, 19 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor